Alert archive / Kansas / Tornado Warnings in 2024
Tornado Warning 12, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Apr 26, 2024, 5:10 PM CDT for Bourbon County, Kansas. It was in force for 50 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2024, 5:10 PM CDT (22:10 UTC)
- Expired
- Apr 26, 2024, 6:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
County Bourbon County, KS
The radar
The Pleasant Hill radar (KEAX), 124 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 5:24 PM CDT | HAIL 0.88 | 1 E Bronson, KS | |
| Apr 26, 5:29 PM CDT | TORNADO | 3 Nne Uniontown, KS | A weak EF-0 tornado occurred, with a path length of 3.12 miles and a width of 75 yards. Maximum wind speeds of 85 mph led to siding damage on a home, five outbuildings damaged or destroyed, and a number of trees either uprooted or having large limbs snapped. |
| Apr 26, 5:30 PM CDT | HAIL 1.25 | 4 N Uniontown, KS | |
| Apr 26, 5:45 PM CDT | TORNADO | 3 S Devon, KS | Spotter indicated brief touchdown. |
| Apr 26, 6:01 PM CDT | TSTM WND DMG | 3 Ne Hammond, KS | Large trees down. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 2:12 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.2 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 687 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 506 m²/s²
- 0-3 km storm-relative helicity
- 537 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
123
WFUS53 KSGF 262210
TORSGF
KSC011-262300-
/O.NEW.KSGF.TO.W.0012.240426T2210Z-240426T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
510 PM CDT Fri Apr 26 2024
The National Weather Service in Springfield has issued a
* Tornado Warning for...
Bourbon County in southeastern Kansas...
* Until 600 PM CDT.
* At 509 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Moran, or 10 miles southeast of La Harpe, moving
east at 45 mph. This storm has had a history of producing
tornadoes and large hail.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Fort Scott, Marmaton, Bronson, Uniontown, Fulton, Redfield,
Mapleton, Harding, Pawnee Station, Hiattville, Petersburg, Hammond,
Devon, Garland, Porterville, and Xenia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3800 9508 3804 9461 3767 9462 3767 9500
3768 9500 3768 9509
TIME...MOT...LOC 2209Z 260DEG 40KT 3782 9515
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
Camden3 follow-up statements
570
WWUS53 KSGF 262225
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
525 PM CDT Fri Apr 26 2024
KSC011-262300-
/O.CON.KSGF.TO.W.0012.000000T0000Z-240426T2300Z/
Bourbon KS-
525 PM CDT Fri Apr 26 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR BOURBON
COUNTY...
At 525 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Uniontown, or 14 miles west of Fort Scott, moving
east at 40 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Weather spotters reported a funnel cloud near Uniontown.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Fort Scott, Marmaton, Bronson, Uniontown, Fulton, Redfield, Mapleton,
Harding, Pawnee Station, Hiattville, Petersburg, Hammond, Devon,
Garland, Porterville, and Xenia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3800 9508 3804 9461 3767 9462 3767 9500
3768 9500 3768 9509
TIME...MOT...LOC 2225Z 267DEG 37KT 3784 9497
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
Camden885
WWUS53 KSGF 262233
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
533 PM CDT Fri Apr 26 2024
KSC011-262300-
/O.CON.KSGF.TO.W.0012.000000T0000Z-240426T2300Z/
Bourbon KS-
533 PM CDT Fri Apr 26 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR BOURBON
COUNTY...
At 532 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Redfield, or 10 miles northwest of Fort Scott,
moving east at 45 mph. This storm has had a history of producing
tornadoes and ping pong ball sized hail.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Fort Scott, Marmaton, Bronson, Uniontown, Fulton, Redfield, Mapleton,
Petersburg, Hammond, Devon, Harding, and Xenia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3800 9508 3804 9461 3775 9462 3778 9509
TIME...MOT...LOC 2232Z 251DEG 39KT 3790 9488
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
Camden027
WWUS53 KSGF 262242
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
542 PM CDT Fri Apr 26 2024
KSC011-262300-
/O.CON.KSGF.TO.W.0012.000000T0000Z-240426T2300Z/
Bourbon KS-
542 PM CDT Fri Apr 26 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR NORTHERN
BOURBON COUNTY...
At 540 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Redfield, or 7 miles northwest of Fort Scott,
moving east at 35 mph. This storm has a history of producing
tornadoes and ping pong ball sized hail.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Fort Scott, Marmaton, Uniontown, Fulton, Redfield, Mapleton, Hammond,
Devon, Harding, and Xenia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3782 9462 3783 9500 3801 9499 3804 9461
TIME...MOT...LOC 2240Z 265DEG 31KT 3790 9479
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
CamdenWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Apr 26, 3:19 PM CDT, 1 hour 51 minutes earlier. Its key messages:
- Thunderstorm chances continue into this evening with the better potential for severe storms occuring over southeast Kansas to along the western Missouri border.
- After a break Saturday, periodic thunderstorm chances resume Saturday evening into Monday. A Flood Watch has been issued for Saturday night into Monday as anticipated heavy rain falls on regions that recently received excessive rains.
- The unsetteled pattern continues with additional storm chances mid to late next week.
Area forecast discussion, Apr 26, 3:19 PM CDT, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
319 PM CDT Fri Apr 26 2024
.KEY MESSAGES...
- Thunderstorm chances continue into this evening with the
better potential for severe storms occuring over southeast
Kansas to along the western Missouri border.
- After a break Saturday, periodic thunderstorm chances resume
Saturday evening into Monday. A Flood Watch has been issued
for Saturday night into Monday as anticipated heavy rain falls
on regions that recently received excessive rains.
- The unsetteled pattern continues with additional storm chances
mid to late next week.
&&
.SHORT TERM /THROUGH SATURDAY NIGHT/...
Issued at 301 PM CDT Fri Apr 26 2024
Atmosphere to remain unsettled through much of the short term as a
negatively tilted upper low moves into Iowa and associated
diffluence aloft aids upper vertical motion.
Despite cloud debris from an MCS that formed over Oklahoma and
spread across the forecast area today...elevated convection
continues to form upstream of the Ozarks under the cloud cover.
18z KSGF RAOB depicting significant CIN with model soundings
depicting even less instability farther east...thus severe
threat to be limited Highway 65 east.
Farther west...sunshine will support destabilizaton over southeast
Kansas with storms forming southeast of ICT suggestive of the
beginnings of the next round of storms. Leaned on the ML CAPE
from the HREF and HRRR to however anticipate that any storms
that may form to have a tough time propagating much into western
Missouri this evening. Before then however hail to the size of
tennis balls and damaging winds will be the primary threat for
the storms that reach far southeast Kansas. The tornado threat
will be somewhat reduced by veering surface winds and
diminishing instability but the threat will need to be
monitored.
Rain chances will diminish this evening with minimal support for
much of the day Saturday before diffluence induced uplift increases
once again as the next waves moves across the Plains Saturday
night.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
Issued at 301 PM CDT Fri Apr 26 2024
Precipital water that had increased to around 1.3 Thursday
before dropping to 0.8 inches on the 18z SGF RAOB, will once
again surge northward to over 1.75 ahead of the next wave
compliments of a 50 knot north orientated low level jet Saturday
night. The resultant rainfall coupled with it falling on
grounds already impacted by recent excessive rains raises an
elevated to significant flood threat into Sunday.
The next western wave will be more progressive as it tracks
eastward along the Canadian border on Tuesday. Questions exists
on how far south its influence will extend though moisture
convergence along an attendant cold front will be enough to
offer a limited potential for additional thunderstorms as it
slowly sags southward late in the work week.
&&
.AVIATION /18Z TAFS THROUGH 18Z SATURDAY/...
Issued at 1240 PM CDT Fri Apr 26 2024
Atmosphere to remain in an unstable pattern through the weekend.
As one band of storms moves off into the eastern Ozarks...new
convection is developing over northwest Arkansas westward into
Oklahoma...moving northeast into the forecast area into this
evening.
Observations also show an expansive MVFR area associated with
this convection and its less clear on the arrival and departure
time at TAF sites into the night.
&&
.CLIMATE...
Issued at 1225 PM CDT Thu Apr 25 2024
Record High Minimum Temperatures:
April 27:
KSGF: 67/1899
April 28:
KSGF: 68/1896
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
KS...Flood Watch from Saturday evening through Sunday afternoon for
KSZ073-097-101.
MO...Flood Watch from Saturday evening through Sunday afternoon for
MOZ055-056-066>069-077>080-088>090-093>095-101>103.
&&
SHORT TERM...Runnels
LONG TERM...Runnels
AVIATION...Runnels
CLIMATE...PriceHazardous weather outlook, Apr 26, 11:53 AM CDT, 5 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 1153 AM CDT Fri Apr 26 2024 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-271700- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 1153 AM CDT Fri Apr 26 2024 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Elevated tornado risk. Elevated hail risk. Limited thunderstorm wind damage risk. Elevated lightning risk. Elevated excessive rainfall risk Elevated non thunderstorm wind risk. DISCUSSION... As a band of showers and thunderstorms exits into the eastern Ozarks...sunshine will lead to the atmosphere destabilizing once again. Dependent upon the amount of destabilization...scattered severe storms will be possible from mid afternoon into the early evening. Areas along and west of Highway 65 will be most likely to see the most intense storms...with large hail to the size of tennis balls and 70 mph winds the most likely threats though there is the potential for tornadoes as well. Rainfall from these additional storms will fall on grounds already impacted by heavy rain yesterday into this morning...adding to the flood threat. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is currently a Slight (2/5) risk for severe weather Saturday with an Enhanced (3/5) risk for our Kansas counties Saturday. There is a Slight (2/5) risk for severe weather Sunday as well. All hazards will be possible for both days. Heavy rainfall will also be possible with the storms and could lead to a localized flooding risk through the weekend. Portions of our CWA are in a Slight (2/4) risk for excessive rainfall and flooding through Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed from mid afternoon into the early evening for areas from southeast Kansas eastward to Highway 65. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Runnels
In the hours before
Special weather statement, Apr 26, 12:46 PM CDT, 4 hours 24 minutes before
Special Weather Statement
National Weather Service Springfield MO
1246 PM CDT Fri Apr 26 2024
MOZ095-103-104-261830-
Taney MO-Christian MO-Stone MO-
1246 PM CDT Fri Apr 26 2024
...A STRONG THUNDERSTORM WILL IMPACT TANEY...SOUTHEASTERN CHRISTIAN
AND SOUTHEASTERN STONE COUNTIES THROUGH 130 PM CDT...
At 1246 PM CDT, Doppler radar was tracking a strong thunderstorm over
Roberson Hollow, or 12 miles south of Branson, moving northeast at 55
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Branson, Lake Taneycomo, Table Rock State Park, Table Rock Lake,
Hollister, Forsyth, Merriam Woods, Kissee Mills, Rockaway Beach, Bull
Creek, Taneyville, Table Rock, Kirbyville, Blue Eye, Powersite,
Garrison, Ridgedale, Bradleyville, Ozark Beach, and Walnut Shade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
If on or near Table Rock Lake, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 3689 9302 3670 9278 3650 9306 3650 9347
TIME...MOT...LOC 1746Z 223DEG 46KT 3647 9329
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
CamdenLocal storm report, Apr 26, 1:13 PM CDT, 3 hours 57 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
113 PM CDT Fri Apr 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM Flash Flood 5 S Walker 37.83N 94.24W
04/26/2024 Vernon MO Public
Report from mPING. Street/road flooding,
Street, road closed, Vehicles stranded.
&&
teoLocal storm report, Apr 26, 1:14 PM CDT, 3 hours 56 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
114 PM CDT Fri Apr 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 AM Flash Flood 4 E Nevada 37.84N 94.27W
04/26/2024 Vernon MO Public
Report from mPING. Street, road flooding and
road closed, vehicles stranded.
&&
teoSpecial weather statement, Apr 26, 1:32 PM CDT, 3 hours 38 minutes before
Special Weather Statement
National Weather Service Springfield MO
132 PM CDT Fri Apr 26 2024
MOZ095-096-104-105-261915-
Douglas MO-Taney MO-Ozark MO-Christian MO-
132 PM CDT Fri Apr 26 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN OZARK...WESTERN
DOUGLAS...TANEY AND SOUTHEASTERN CHRISTIAN COUNTIES THROUGH 215 PM
CDT...
At 131 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Taneyville, or 9 miles east of Forsyth, moving
northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lake Taneycomo, Bryant Creek State Park, Bull Shoals Lake, Hollister,
Ava, Forsyth, Kissee Mills, Taneyville, Kirbyville, Wasola, Noble,
Brushyknob, Brownbranch, Powersite, Thornfield, Rueter, Rome,
Squires, Ridgedale, and Bradleyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
If on or near Lake Taneycomo or Bull Shoals Lake, get out of the
water and move indoors or inside a vehicle. Remember, lightning can
strike out to 10 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3653 9331 3707 9276 3707 9260 3686 9236
3649 9297 3650 9331
TIME...MOT...LOC 1831Z 232DEG 57KT 3666 9295
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
CamdenSpecial weather statement, Apr 26, 2:13 PM CDT, 2 hours 57 minutes before
Special Weather Statement
National Weather Service Springfield MO
213 PM CDT Fri Apr 26 2024
MOZ082-091-092-095-096-104-262000-
Douglas MO-Wright MO-Taney MO-Webster MO-Christian MO-Texas MO-
213 PM CDT Fri Apr 26 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN WEBSTER...WRIGHT...
DOUGLAS...NORTHEASTERN TANEY...SOUTHEASTERN CHRISTIAN AND TEXAS
COUNTIES THROUGH 300 PM CDT...
At 213 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Norwood, or 11 miles east of Ava, moving northeast at
55 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Mountain Grove, Ava, Cabool, Houston, Seymour, Mansfield, Dawson,
Norwood, Hartville, Raymondville, Huggins, Plato, Manes, Brushyknob,
Elkhead, Success, Eunice, Yukon, Roby, and Rome.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3678 9320 3711 9283 3757 9212 3730 9164
3726 9165 3705 9209 3680 9252 3681 9276
3678 9277
TIME...MOT...LOC 1913Z 229DEG 50KT 3699 9245
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
CamdenLocal storm report, Apr 26, 4:44 PM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
444 PM CDT Fri Apr 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM Flood 4 ENE Goodhope 36.94N 92.74W
04/26/2024 Douglas MO Amateur Radio
Car in creek at Y-521 and PP area where
Cowskin creek and Praire creek combine.
&&
teoThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:46 PM CDT | River Flood Warning | SGF | Bourbon | 4 days |
| Apr 26, 7:16 AM CDT | Flash Flood Warning | SGF | Cherokee, Crawford | 8 hr |
| Apr 26, 2:26 PM CDT | Flood Watch | SGF | Bourbon, Cherokee, Crawford | 56 hr |
| Apr 26, 5:52 PM CDT | Tornado Warning | SGF | Bourbon | 38 min |
| Apr 26, 6:23 PM CDT | Severe Thunderstorm Warning | SGF | Bourbon | 40 min |
Nearby
Tornado Warnings in Kansas, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.